# SDR 2006FA0000152

- Difficulty date: January 24, 2005
- Submitted: February 15, 2006
- Operation: General aviation
- Aircraft: N843E
- Make and model: Beech 1900D
- Aircraft serial: UE339
- Engine: Pwa PT6*
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Ventral Fin
- Part time: 6,068 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH LT AND RT VENTRAL FINS SHOWED AREAS OF DELAMINATION ON FWD TOP CORNERS.  DELAMINATION WAS BEYOND REPAIR LIMITS IAW SRM AND REQUIRED DER APPROVAL.  FOUND INNER CORE MATERIAL WET DAMAGE WAS APPARENTLY CAUSED BY FREEZE CYCLES.  WATER WAS FOUND ALONG TOP OF FIN BETWEEN FIN AND FUSELAGE ATTACH ANGLES.  AC HAD BEEN RECENTLY REPAINTED.  REPLACED SEALANT AT LEADING AND TRAILING EDGES OF FIN TO PRECLUDED WATER INGRESS.  SUGGEST CLOSE VISUAL INSPECTION OF FIN/FUSELAGE FOR BREAKS IN SEALING AT AFT FUSELAGE DETAILED INSPECTION AND AFTER STRIPPING/ PAINTING HAS BEEN ACCOMPLISHED.  AREA OF DISBOND WAS MAPPED OUT USING TAP TESTING HOWEVER ADDITIONAL CORE MATERIAL WAS REMOVED DUE TO ENTRAPPED WATER.  (K)
